Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 44, NWS Tulsa, OK

April 13, 20146 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 13, 2014, 5:43 PM CDT for 6 counties in Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2014, 5:43 PM CDT (22:43 UTC)
Expired
Apr 13, 2014, 6:30 PM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Mayes County, OK, Muskogee County, OK, Okmulgee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 30 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 5:50 PM CDTHAIL 12 S Beggs, OKABOUT QUARTER SIZE HAIL BETWEEN BEGGS AND OKMULGEE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 1:56 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2014-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 275 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2014-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 456 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
275 J/kg
Mixed-layer CIN
-227 J/kg
Mixed-layer LCL
1301 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
456 m²/s²
0-3 km storm-relative helicity
480 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

287 
WUUS54 KTSA 132243
SVRTSA
OKC097-101-111-131-143-145-132330-
/O.NEW.KTSA.SV.W.0044.140413T2243Z-140413T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
543 PM CDT SUN APR 13 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MAYES COUNTY IN NORTHEAST OKLAHOMA...
  NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  NORTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHEASTERN TULSA COUNTY IN NORTHEAST OKLAHOMA...
  WAGONER COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 630 PM CDT

* AT 540 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM CATOOSA TO STONEBLUFF TO 7 MILES NORTH OF
  OKFUSKEE...AND MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...STONEBLUFF...COWETA...
  PRESTON...INOLA...BALD HILL...REDBIRD...CHOUTEAU...MAZIE...
  HASKELL...CHOSKA...WAGONER...PORTER...MURPHY...JAMESVILLE...
  TULLAHASSEE AND OKAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN 
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

&&

LAT...LON 3585 9618 3586 9604 3616 9582 3624 9522
      3599 9525 3597 9528 3582 9527 3565 9619
TIME...MOT...LOC 2244Z 257DEG 46KT 3614 9568 3590 9576
          3570 9612

HAIL...1.00IN
WIND...60MPH

$$
1 follow-up statement
329 
WWUS54 KTSA 132315 RRA
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
615 PM CDT SUN APR 13 2014

OKC131-143-132325-
/O.CAN.KTSA.SV.W.0044.000000T0000Z-140413T2330Z/
ROGERS OK-TULSA OK-
615 PM CDT SUN APR 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TULSA AND
SOUTHERN ROGERS COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 8 PM.

LAT...LON 3624 9522 3599 9525 3597 9528 3582 9527
      3568 9605 3586 9604 3586 9582 3608 9544
      3621 9544
TIME...MOT...LOC 2315Z 269DEG 27KT 3617 9531 3593 9539
          3573 9575

$$

OKC097-101-111-145-132330-
/O.CON.KTSA.SV.W.0044.000000T0000Z-140413T2330Z/
MAYES OK-MUSKOGEE OK-OKMULGEE OK-WAGONER OK-
615 PM CDT SUN APR 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WAGONER...
NORTH CENTRAL OKMULGEE...NORTHWESTERN MUSKOGEE AND SOUTHWESTERN MAYES
COUNTIES UNTIL 630 PM CDT...

AT 610 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CHOUTEAU TO WAGONER TO BALD HILL...AND MOVING EAST AT
30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...WAGONER...JAMESVILLE...
  MURPHY...TULLAHASSEE AND OKAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN 
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

&&

LAT...LON 3624 9522 3599 9525 3597 9528 3582 9527
      3568 9605 3586 9604 3586 9582 3608 9544
      3621 9544
TIME...MOT...LOC 2315Z 269DEG 27KT 3617 9531 3593 9539
          3573 9575

HAIL...0.75IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 4:09 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Apr 13, 4:09 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
409 PM CDT SUN APR 13 2014

.DISCUSSION...
SQUALL LINE DEVELOPING ALONG THE COLD FRONT IS EXPECTED TO
CONTINUE TO BUILD SOUTH AND SWEEP ACROSS THE ENTIRE FORECAST AREA
LATE THIS AFTERNOON AND THIS EVENING AS SHOWN BY THE LATEST RUNS
OF THE HRRR AND LOCAL IN-HOUSE MODELS. THE MAIN SEVERE WEATHER
THREAT WILL LIKELY BE TRANSITIONING FROM HAIL TO DAMAGING WINDS
OVER TIME...WITH TORNADO PROBABILITIES BEING QUITE LOW DUE TO THE
LINEAR NATURE OF THE STORMS. INSTABILITY DECREASES WITH EASTWARD
EXTENT DIE TO PERSISTENT CLOUDS/SHOWERS IN SOUTHEAST OKLAHOMA AND
WESTERN ARKANSAS SO THERE IS ALSO SOME QUESTION AS TO WHETHER
STORMS WILL MAINTAIN THEIR INTENSITY INTO THIS EVENING.

MUCH COLDER AIR WILL OVERSPREAD THE AREA BEHIND THE FRONT. SOME
LIGHT RAIN WILL BE POSSIBLE MONDAY AHEAD OF A SECONDARY UPPER TROF
BUT AMOUNTS WILL BE VERY LIGHT. CLEARING SKIES AND LIGHT WINDS
WILL RESULT IN A FREEZE IN ALL AREAS TUESDAY MORNING AND HAVE NOW
PLACED THE ENTIRE FORECAST AREA UNDER A FREEZE WARNING. MOST
LOCATIONS WILL BE VERY NEAR THE COLDEST TEMPERATURES EVER RECORDED
FOR SO LATE IN THE SEASON...WHICH AT TUL/MLC/FYV/FSM ARE THE SAME
AS THE RECORD LOWS FOR THE DATE OF APRIL 15TH.

TEMPERATURES WILL WARM BACK CLOSER TO NORMAL FOR THE REST OF THE
WEEK INTO NEXT WEEKEND...WITH SHOWER AND THUNDERSTORM CHANCES
THURSDAY/THURSDAY NIGHT AND AGAIN SATURDAY NIGHT/SUNDAY.

STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   38  47  28  61 /  50  30   0   0
FSM   46  50  28  61 /  80  30  10   0
MLC   41  48  29  61 /  60  20  10   0
BVO   36  47  25  61 /  40  30   0   0
FYV   39  43  24  57 /  80  30  10   0
BYV   40  43  25  56 /  80  40  10   0
MKO   40  47  27  60 /  60  30  10   0
MIO   37  44  26  59 /  50  40  10   0
F10   39  47  28  61 /  50  20  10   0
HHW   46  52  30  60 /  70  20  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 1 AM TUESDAY TO 9 AM TUESDAY FOR OKZ049-
     OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
     OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FREEZE WARNING FROM 1 AM TUESDAY TO 9 AM TUESDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...02
LONG TERM....05

PLATE
Hazardous weather outlook, Apr 13, 5:04 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
504 PM CDT SUN APR 13 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
504 PM CDT SUN APR 13 2014

...SEVERE WEATHER EXPECTED FOR EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS INTO THE EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...LATE AFTERNOON AND TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING EASTERN OKLAHOMA...AFTER 7 PM NORTHWEST
        ARKANSAS.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING EASTERN OKLAHOMA...AFTER 7 PM NORTHWEST
        ARKANSAS.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING EASTERN OKLAHOMA...AFTER 7 PM NORTHWEST
        ARKANSAS.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...MAINLY WEST OF HIGHWAY 69 IN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG THE COLD FRONT
AND DRYLINE LATE THIS AFTERNOON FROM NORTHEAST OKLAHOMA INTO CENTRAL
OKLAHOMA. THUNDERSTORMS WILL CONTINUE TO EXPAND IN COVERAGE ALONG
THE FRONT AS IT TRACKS EAST ACROSS THE REMAINDER OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS INTO THE EVENING HOURS.

WINDS AT THE SURFACE AND ALOFT WILL SUPPORT SUPERCELLS AND THE
POTENTIAL FOR TORNADOES...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND
WEST CENTRAL ARKANSAS WITH ANY STORMS THAT DEVELOP AHEAD OF THE
ADVANCING COLD FRONT. HOWEVER...THE PRIMARY SEVERE WEATHER THREAT
FROM THE LINE OF STORMS WILL COME FROM LARGE HAIL AND DAMAGING
WINDS.

THE SEVERE WEATHER THREAT SHOULD DIMINISH LATE THIS EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY AND SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
MUCH COOLER AIR ALONG WITH GUSTY NORTH TO NORTHWEST WINDS WILL MOVE
INTO THE AREA BEHIND THE FRONT. A FREEZE IS LIKELY BY TUESDAY
MORNING FOR THE ENTIRE AREA...WITH LOWS DIPPING INTO THE MID TO
UPPER 20S.

THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS ON THURSDAY AS ANOTHER
FRONT MOVES INTO THE AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 13, 5:18 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             2 WNW WESTPORT          36.23N 96.36W
04/13/2014  E1.75 INCH       PAWNEE             OK   TRAINED SPOTTER

&&

SAA
Special weather statement, Apr 13, 5:18 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT SUN APR 13 2014

OKZ060-061-064>067-132245-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-ROGERS OK-TULSA OK-WAGONER OK-
518 PM CDT SUN APR 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CREEK...NORTHWESTERN OKMULGEE...SOUTHERN ROGERS...SOUTHERN TULSA
     AND NORTHWESTERN WAGONER

IN EAST CENTRAL OKLAHOMA
     NORTHERN OKFUSKEE

AT 518 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TULSA TO 4 MILES SOUTHWEST OF PADEN...MOVING EAST AT
45 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3569 9663 3574 9660 3608 9622 3620 9544
      3617 9544 3586 9573 3585 9576 3582 9576
      3541 9613 3541 9645 3545 9645 3545 9648
      3543 9649 3545 9655 3541 9654 3541 9663
TIME...MOT...LOC 2218Z 270DEG 38KT 3609 9593 3548 9657
Local storm report, Apr 13, 5:20 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
520 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     TSTM WND DMG     3 E OWASSO              36.27N 95.80W
04/13/2014                   ROGERS             OK   AMATEUR RADIO

            SHED BLOWN OVER 106TH NORTH AND 161ST EAST AVE.

&&

SAA
Local storm report, Apr 13, 5:27 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
527 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             COLLINSVILLE            36.36N 95.84W
04/13/2014  E1.00 INCH       TULSA              OK   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE.

&&

SAA
Special weather statement, Apr 13, 5:29 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT SUN APR 13 2014

OKZ056>058-063-132315-
CRAIG OK-DELAWARE OK-NOWATA OK-OTTAWA OK-
529 PM CDT SUN APR 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CRAIG...NORTHERN DELAWARE...SOUTHERN NOWATA AND OTTAWA

AT 529 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF PICHER TO 4 MILES EAST OF
BLUEJACKET TO 10 MILES SOUTHWEST OF NEW ALLUWE...MOVING EAST AT 50
MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3699 9461 3660 9461 3660 9581 3685 9562
      3701 9523 3700 9462
TIME...MOT...LOC 2229Z 270DEG 41KT 3704 9485 3678 9498
          3649 9555
Local storm report, Apr 13, 5:40 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
540 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HAIL             4 W HECTORVILLE         35.84N 96.00W
04/13/2014  E1.00 INCH       OKMULGEE           OK   STORM CHASER

            PEA HAIL. SOME TO QUARTER SIZE.

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 3:29 AM CDTFreeze WatchTSAChoctaw, Haskell, Latimer, McIntosh, Muskogee, Okfuskee and 3 more13 hr
Apr 13, 3:29 AM CDTFreeze WarningTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more54 hr
Apr 13, 2:32 PM CDTSpecial Weather StatementTSAPawnee43 min
Apr 13, 2:55 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee50 min
Apr 13, 3:24 PM CDTSpecial Weather StatementTSAOsage36 min
Apr 13, 3:40 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee50 min
Apr 13, 4:06 PM CDTSevere Thunderstorm WarningTSANowata, Washington39 min
Apr 13, 4:20 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa40 min
Apr 13, 4:29 PM CDTSpecial Weather StatementTSAWashington31 min
Apr 13, 4:43 PM CDTSpecial Weather StatementTSACreek32 min
Apr 13, 4:48 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers, Washington42 min
Apr 13, 4:56 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington49 min
Apr 13, 5:18 PM CDTSpecial Weather StatementTSACreek, Okfuskee, Okmulgee, Tulsa27 min
Apr 13, 5:29 PM CDTSpecial Weather StatementTSACraig, Nowata, Ottawa46 min
Apr 13, 5:32 PM CDTSevere Thunderstorm WarningTSAOkfuskee43 min
Apr 13, 5:40 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa, Rogers65 min
Apr 13, 6:11 PM CDTSpecial Weather StatementTSAOkmulgee34 min
Apr 13, 6:28 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Wagoner47 min
Apr 13, 6:47 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee43 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.